MathSciNet Relay Station
MathSciNet bibliographic data
MR1992014 30F45 (30C65)
Balogh, Zoltán M.; Buckley, Stephen M. Geometric characterizations of Gromov hyperbolicity. Invent. Math. 153 (2003), no. 2, 261–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement